Skip to content
My WebMD Sign In, Sign Up
Viagra isn't working so well
avatar
FTerra7 posted:
Hi, I'm 44. About 10 years ago I noticed I could not get a spontaneous erection just thinking or looking at women as I use to get. I thought that was normal and didn't care much. However, this "getting harder to get hard" increased to the point today I have been using Viagra ocasionally. Yet my erections are not "full powered" and at times penetration isn't easy and becoming embarassing. Should I rise my Viagra dose?

Assuming this is of psychological nature, is there hope to get back to those days when my pennis could get hard on its on without external assistance, being then ready to rock?

Thank you for your comments.
Reply
 
avatar
Amelia_WebMD_Staff responded:
Hi FTerra7,

Please do not increase your dosage without speaking with your doctor. He/she may have another form of treatment to suggest or even want to perform an examination due to this change. I would hate for you to experience any unwanted side effect, trying to figure out the concern without the help of a professional.

Please get experienced help and keep us posted!
Amelia
Best Wishes! Amelia
 
avatar
Fijian403 responded:
Hi Fterra7. I am in the same situation as you are and am wondering if you have resolved this issue and how. Please let me know.

Thanks
 
avatar
dortega147 responded:
Hello FTerra7
I know what You're writing about. I have the same problem. I can hardly remember the times when my erection was strong and satisfying. I met some doctors and they gave me Viagra. But it's a temporary solution. So I went to another doctor and he made some test. Hormone levels were ok, blood test were ok, too. He suggested we should test my blood pressure or veins, cause it can be the problem. I gues it may be similar to atherosclerosis, when my veins are blocked and blood cannot flow freely to my penis.
So I have an appointment next week.
Keep my fingers crossed for You.
Regards
 
avatar
carlmb replied to dortega147's response:
Also, high blood pressure and other circulatory problems contribute to this issue. Same results on the Viagra thing. Who really wants to take a pill for a thill?
 
avatar
Bobbyfedor replied to dortega147's response:
I have all the same problems, but have seen two doctors about it and neither one was interested in attempting to deal with it.
 
avatar
oliver523 replied to Bobbyfedor's response:
If any of you have Dr. that don't seem interested in your problems with your erections RAN to a Dr. that does. Some of the problems that can cause ED is mental, diet. smoking, HBP, diabetes, Rx meds, weight, and heart problems. Get checked out by someone that cares about you and your health.

oliver


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.